# SDR UALA2013040802330

- Difficulty date: April 6, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 53,145 hours, 21,469 cycles
- Engine: Iae V2527A5
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GEN 2 FAULT DISPLAYED ON UPPER ECAM.  INSTALLED GCU, GOT GOOD VOLTS AND FREQS, BUT STILL WOULD NOT COME ONLINE.  IDG OIL LEVEL GOOD.  RE-INSTALLED OLD GCU AND DEFERRED REF MEL 2420D. INF-  :PRIOR TO CLEARING THIS DF ITEM AND RESTORING IDG TO SVC, PYLON MOUNTED IDG CONN MUST BE VISUALLY INSP FOR ARCING (REF MT 24-002D), PER AD2011-19-01 R1 REQUIREMENTS. RPL- :GEN ON OFF SWITCH ON 35VU PANEL, ACP PYLON MOUNTED IDG CONN CHECK REF MT 24-002D AND ACP OPS CHECK IAW MM 24-21-00-720-042  VOLTS 114 HZ 415 ALL WITHIN LIMITS OPS CHECK NORMAL.
